Skip to Main content Skip to Navigation

hal-00467651v1  Journal articles
Stéphane ClainMalcom Djeno Ngomanda. The half-planes problem for the level set equation
International Journal of Numerical Analysis and Modeling, Institute for Scientific Computing and Information, 2013, 10 (1), pp.99
hal-00529714v1  Journal articles
Denis-Charles CisinskiIeke Moerdijk. Dendroidal Segal spaces and infinity-operads
Journal of topology, Oxford University Press, 2013, 6 (3), pp.675-704. ⟨10.1112/jtopol/jtt004⟩
hal-00531601v1  Journal articles
Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions
Mathematics of Computation, American Mathematical Society, 2013, 82, pp.1793--1812
hal-00550125v1  Journal articles
Patrick CattiauxArnaud GuillinPierre-André Zitt. Poincaré inequalities and hitting times
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2013, 49 (1), p. 95-118. ⟨10.1214/11-AIHP447⟩
hal-00560910v1  Journal articles
François DahmaniVincent Guirardel. Presenting parabolic subgroups
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2013, pp.3203-3222. ⟨10.2140/agt.2013.13.3203⟩
hal-00566568v1  Journal articles
Franck BartheChiara BianchiniAndrea Colesanti. Isoperimetry and stability of hyperplanes for product probability measures
Annali di Matematica Pura ed Applicata, Springer Verlag, 2013, 192 (2), pp.165-190. ⟨10.1007/s10231-011-0217-y⟩
hal-00568925v1  Journal articles
Maria AyalaAbir BenabidChristian ArtiguesClaire Hanen. The resource-constrained modulo scheduling problem: an experimental study
Computational Optimization and Applications, Springer Verlag, 2013, 54 (3), pp.645-673. ⟨10.1007/s10589-012-9499-2⟩
hal-00578006v1  Book sections
Marcello BernardaraMichele Bolognesi. Categorical representability and intermediate Jacobians of Fano threefolds
Yujiro kawamata. Derived categories in algebraic geometry, European Mathematical Society, pp.1-25, 2013, EMS series of Congress Reports, 978-3-03719-115-6. ⟨10.4171/115-1/1⟩
hal-00578944v1  Journal articles
Didier HenrionFrederic Messine. Finding largest small polygons with GloptiPoly
Journal of Global Optimization, Springer Verlag, 2013, 56 (3), pp.1017-1028. ⟨10.1007/s10898-011-9818-7⟩
hal-00584718v1  Book sections
Pierre Degond. Asymptotic-Preserving Schemes for Fluid Models of Plasmas
Numerical models for fusion, collection Panoramas et synthèses, édité par la SMF, pp.1-90, 2013, 978-28529-776-6
hal-00597002v1  Journal articles
Teodor BanicaIon Nechita. Asymptotic eigenvalue distributions of block-transposed Wishart matrices
Journal of Theoretical Probability, Springer, 2013, 26 (3), pp.855-869. ⟨10.1007/s10959-012-0409-4⟩
hal-00602335v1  Journal articles
Lucie BaudouinSylvain Ervedoza. Convergence of an inverse problem for discrete wave equations
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (1), pp. 556-598
hal-00606214v1  Journal articles
Régis MonneauJean-Michel RoquejoffreViolaine Roussier-Michon. Travelling graphs for the forced mean curvature motion in an arbitrary space dimension
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2013, 46 (2), pp.217-248
hal-00606629v1  Journal articles
Razvan IagarPhilippe Laurençot. Existence and uniqueness of very singular solutions for a fast diffusion equation with gradient absorption
Journal of the London Mathematical Society, London Mathematical Society, 2013, 87, pp.509-529. ⟨10.1112/jlms/jds051⟩
hal-00614735v1  Journal articles
Emmanuel BoissardPierre DegondSébastien Motsch. Trail formation based on directed pheromone deposition
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 66, pp.1267-1301
hal-00614736v1  Journal articles
Pierre DegondJian-Guo LiuSébastien MotschVladislav Panferov. Hydrodynamic models of self-organized dynamics: derivation and existence theory
Methods and Applications of Analysis, International Press, 2013, 20, pp.89-114
hal-00570653v2  Journal articles
Jean-Bernard Lasserre. The K-moment problem for continuous linear functionals
Transactions of the American Mathematical Society, American Mathematical Society, 2013, 365, pp.2489--2504
hal-00619248v1  Journal articles
Denis-Charles CisinskiIeke Moerdijk. Dendroidal sets and simplicial operads
Journal of topology, Oxford University Press, 2013, 6 (3), pp.705-756. ⟨10.1112/jtopol/jtt006⟩
hal-00537236v2  Journal articles
Nabil RachdiJean-Claude FortThierry Klein. Risk bounds for new M-estimation problems
ESAIM: Probability and Statistics, EDP Sciences, In press
hal-00625542v1  Journal articles
Eric CarlenPierre DegondBernt Wennberg. Kinetic limits for pair-interaction driven master equations and biological swarm models
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2013, 23, pp.1339-1376
hal-00632623v1  Journal articles
Eric CarlenRobin ChatelinPierre DegondBernt Wennberg. Kinetic hierarchy and propagation of chaos in biological swarm models
Physica D : Nonlinear Phenomena, Elsevier, 2013, 260, pp.90-111
hal-00636647v1  Journal articles
Philippe LaurençotBogdan-Vasile Matioc. A gradient flow approach to a thin film approximation of the Muskat problem
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2013, 47, pp.319-341. ⟨10.1007/s00526-012-0520-5⟩
hal-00638121v1  Journal articles
Serge CohenFabrice GamboaCéline LacauxJean-Michel Loubes. LAN property for some fractional type Brownian motion
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.91-106
hal-00638254v1  Journal articles
Philippe LaurençotChristoph Walker. A stationary free boundary problem modeling electrostatic MEMS
Archive for Rational Mechanics and Analysis, Springer Verlag, 2013, 207, pp.139--158. ⟨10.1007/s00205-012-0559-7⟩
hal-00641878v1  Journal articles
Nikolai NikolovPeter PflugPascal J. Thomas. On different extremal bases for $CC$-convex domains
Proc. Amer. Math. Soc., 2013, 141, pp.3223-3230